A nearly analytic symplectically partitioned Runge–Kutta method for 2-D seismic wave equations
Version of Record online: 29 AUG 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 187, Issue 1, pages 480–496, October 2011
How to Cite
Ma, X., Yang, D. and Liu, F. (2011), A nearly analytic symplectically partitioned Runge–Kutta method for 2-D seismic wave equations. Geophysical Journal International, 187: 480–496. doi: 10.1111/j.1365-246X.2011.05158.x
- Issue online: 19 SEP 2011
- Version of Record online: 29 AUG 2011
- Accepted 2011 July 17. Received 2011 June 16; in original form 2010 November 20
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!